# SDR R61A201802010117

- Difficulty date: January 18, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861407
- Condition: Corroded
- Location: Frames 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK GOUGED AND CORRODED, FRAMES 23 - 34.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-08, 51-40-02, 51-23-04, 51-23-06, AND CPM 51-25-00.
